# SDR SIMA20140125006

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 29,480 hours, 24,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3039 FOUND FLOOR PROXIMITY EMERGENCY LIGHT STRIP BY SEAT 4A INOP.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR PROXIMITY STRIP LIGHT BY SEAT 4A IAW EMB-140 AMM REF 33-50-12.  OPS CHECK GOOD.
